I had a barrage laser done for weak areas of the retina to avoid retinal tears in my right eye. I am post LASIK. However after the laser treatment my vision has remained blur for the 5th day. I went back to my doctor who says pupils seem still dilated and in 2-3 days they should be clear. Is there anything to worry.
Weak areas of the retinal usually do not need treatment. Use the search function for some of my comments. It is unusual for the pupil to be dilated after 5 days. See if squinting or looking through a small hole in a card improves vision. This would simulate a smaller pupil. A complication of laser is epiretinal membrane formation which can distort central vision. Look at an Amsler grid (Google it) and see if there is distortion centrally.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.